Medical Questions > Conditions and Diseases > Orthopedics Forum

Acute pain down arm into hand after cortisone shot in shoulder

Recently I received a cortisone shot in my right shoulder for a shoulder impingement/bursitis. I now have high pitch, burning pain down my arm and into my hand. I have had this same shot a couple times before and the experience was nothing like this - a couple days of pain in the shoulder that was similar to the pain I was attempting to cure. Was this new pain caused be the cortisone shot?
Did you find this post helpful?
|

replied October 25th, 2011
I am having exactly the same symptoms, this is my first cortisone shot. Will this new pain last?
|
Did you find this post helpful?
Must Read
Think you might be experiencing bone loss? Check out this Intro to Osteoporosis and evaluate your risk for developing bone weakness. ...
Although bone mass loss is normal as we age, some people are more at risk of developing osteoporosis than others. Are you at risk? More here....
Do you have severe back pain? Do your bones break frequently or with little pressure? You might be experiencing osteoporosis. Found out more here....